# SDR 06FDEA1968

- Difficulty date: May 19, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 30,030 hours, 31,541 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 16000 FT GOT RED ECAM "ENG 1 FIRE" FOLLOWED ECAM AND QRH.  NR 1 AGENT WOULD NOT  DISCHARGE, USED NR 2.  FIRE WARNING LIGHT STAYED ON THROUGHOUT FLT.  MADE EMERGENCY RETURN.  UPON ARRIVING AT AIRCRAFT, FIRE WARNING STILL ACTIVE, HANDLE LIGHTS ILLUMINATED AND A AND B LOOP FAULTED.  FIRE DETECTOR CONTROL BOX SHOWED FAULTS ON  BOTH LOOP A AND B.  REMOVED AND REPLACED NR 1 AND NR 2 FIRE BOTTLES ON NR 1 ENG PER A300-600 MM 26-21-15-4.  REPLACED SQUIBS ON EACH BOTTLE PER A300-600 MM 26-21-13-4, CONNECTORS OFF ON SQUIBS  AND PSI SWITCHES FOR BOTH BOTTLES, ALSO REQUIRE SAFTEY WIRE.  REMOVED/REPLACED NR 1 ENG FIRE DETECT CONTROL UNIT  PRECAUTIONARY PER MM 26-12-11-4 OPS CHECK NORMAL.
